MENTOR TEXAS MENTOR SMOOTH ROUND SPECTRUM; PROSTHESIS, BREAST, INFLATABLE, INTERNAL, SALINE
Back to Search Results |
| Model Number |
3501480 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
Local Reaction (2035)
| Date of Event |
09/01/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Since the device has not been returned for analysis, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.A manufacturing record evaluation (mre) was performed, and no anomalies were found related to this complaint.In addition, the mre verifies that the device was manufactured in accordance with documented specification and procedures.Mentor is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which mentor has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, mentor, or its employees that the report constitutes an admission that the device, mentor, or its employees caused or contributed to the potential event described in this report.If certain information is unknown, not available or does not apply, the section/field of the form is left blank.Reason for device explant and/or reoperation: deflation, local reaction.Date of explantation: (b)(6) 2023.Manufacturer¿s reference number: (b)(4).
Event or Problem Description
It was reported that a 67-year-old caucasian female patient underwent a breast augmentation revision surgery with implantation of a right-sided 475cc mentor smooth round spectrum saline breast implant prosthesis.Post-operatively, the patient noted swelling of her right breast after a breast lift surgery.The swelling eventually subsided.Upon a yearly check in with her surgeon, she was diagnosed with a deflated right breast implant.As a result, the patient was scheduled for removal on (b)(6), 2023.
Additional Manufacturer Narrative
On august 08, 2024, mentor received the following additional information.An updated implantation date was provided.Date of implantation: (b)(6) 2016 the patient underwent bilateral removal and replacement with 480cc (left-sided) and 535cc (right-sided) mentor memorygel breast implants on (b)(6) 2023.Date of explantation: (b)(6) 2023 additionally, the suspect medical device was reported to have been discarded.The complaint device has been discarded. as a result, no product failure analysis can be conducted, and device malfunction cannot be confirmed.Manufacturer¿s reference number: (b)(4).